Publications

Export 32 results:
Sort by: [ Author  (Asc)] Title Type Year
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 
A
Alhilali, H. A., Y. Ibrahim, G. Puninski, and M. Yousif, "When R is a testing module for projectivity?", Journal of Algebra, vol. 484, pp. 198–206, 2017.
Amin, I., Y. Fathi, and M. Yousif, "Strongly simple-injective rings and modules", Algebra Colloquium, vol. 15, pp. 135-144, 2008.
Amin, I., Y. Ibrahim, and M. Yousif, "tau-Projective and strongly tau-projective modules", The Sixth China-Japan-Korea International Conference on Ring Theory, Korea, pp. 209-235, 2011.
Amin, I., Y. Ibrahim, and M. F. Yousif, "Rad-projective and strongly rad-projective modules", Comm. Algebra, vol. 41, pp. 2174–2192, 2013.
Amin, I., Y. Ibrahim, and M. Yousif, "C3-modules", Algebra Colloquium, vol. 22, issue 4, pp. 655-670 , 2015.
C
Camillo, V., Y. Ibrahim, M. Yousif, and Y. Zhou, "Simple-direct-injective modules", Journal of Algebra, vol. 420, pp. 39-53, 2014.
D
Ding, N., Y. Ibrahim, M. Yousif, and Y. Zhou, "D4-Modules", Journal of Algebra and its applications, vol. 16, issue 5, pp. 25 pages, 2017.
Ding, N., Y. Ibrahim, M. Yousif, and Y. Zhou, "C4-Modules", Communications in Algebra, vol. 45, issue 4, pp. 1727–1740, 2017.
I
Ibrahim, Y. F., and M. F. Yousif, "AB5*-modules with the exchange property", Communications in Algebra, vol. 49, issue 8, pp. 3255–3262, 2021.
Ibrahim, Y., and M. Yousif, "Rad-Projective δ-cover", In Noncommutative Rings and Their Applications, Contemporary Mathematics, Amer. Math. Soc., vol. 634, pp. 175-188, 2015.
Ibrahim, Y. F., and M. F. Yousif, "Rings with cyclic injective hulls", Communications in Algebra, vol. 48, issue 12, pp. 5110–5122, 2020.
Ibrahim, Y., and M. Yousif, "Dual-Square-Free Modules", Communications in algebra, vol. 47, issue 7, pp. 2954–2966, 2019.
Ibrahim, Y., "Artinian serial rings R with J3(R) = 0", Journal of Algebra and Its Applications, vol. 17, issue 11, pp. 1850201 (15 pages), 2018.
Ibrahim, Y., T. Kosan, T. C. Quynh, and M. Yousif, "Corregendum to Simple-Direct Modules", Communications in Algebra, vol. 45, pp. 3643–3652, 2017.
Ibrahim, Y. F., T. Kosan, and M. F. Yousif, "Rings Whose Cyclics Are DU-Modules", Moroccan Journal of Algebra and Geometry with Applications, vol. 1, issue 1, pp. 86-97, 2022.
Ibrahim, Y. F., and M. F. Yousif, "U-Modules with transitive perspectivity", Communications in Algebra, vol. 49, issue 10, pp. 4501–4512, 2021.
Ibrahim, Y., T. Kosan, T. C. Quynh, and M. Yousif, "Simple-direct-projective modules", Communications in Algebra, vol. 44, issue 12, pp. 5163–5178, 2016.
Ibrahim, Y. F., and M. F. Yousif, "Correction to: Rings whose injective hulls are dual square free", Communications in Algebra, vol. 48, issue 6, pp. 2723, 2020.
Ibrahim, Y., and M. Yousif, "Dual-Utumi Modules", Communications in algebra, vol. 47, issue 9, pp. 3889–3904, 2019.
Ibrahim, Y., and M. Yousif, "U-Rings generated by its Idempotents", In Noncommutative Rings and Their Applications, Contemporary Mathematics, Amer. Math. Soc, vol. 727, pp. 157-165, 2019.
Ibrahim, Y., and M. Yousif, "Utumi Modules", Communications in Algebra, vol. 46, issue 2, pp. 870–886, 2018.
Ibrahim, Y., and M. Yousif, "C4-MODULES WITH THE EXCHANGE PROPERTY", Communications in Algebra, In Press.
Ibrahim, Y. F., and M. F. Yousif, "A Decomposition Theorem For Utumi and Dual-Utumi Modules.", Bulletin of the Korean Mathematical Society., vol. 58, issue 6, pp. 1563-1567, 2021.
Ibrahim, Y. F., T. M. Kosan, T. C. Quynh, and M. Yousif, "Rings whose cyclics are U-modules", Journal of Algebra and Its Applications, vol. 21, issue 1, 2022.
Ibrahim, Y., X. H. Nguyen, M. F. Yousif, and Y. Zhou, "Rings whose cyclics are C3-modules", Journal of Algebra and its applications,, 2016.